A 48-year-old member asked:
Disclaimer

what are the signs of antibiotic-associated enteritis?

1 doctor answer
Dr. David Mann
30 years experience ENT and Head and Neck Surgery
Diarrhea: History of recent antibiotic use. Certain antibiotics cause this more often i.e., clindamycin, augmenton. Patients in nursing homes get this a lot. Symptoms: abdominal cramping and persistent diarrhea.
Answered on Apr 25, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 67-year-old female asked:
Dr. John Feola
31 years experience Internal Medicine
NUTRITION : Yes if you are in the hospital on IV antibiotics and not eating, you need supplemental nutrition. Either TPN(TOTAL PARENTERAL NUTRITION) or PPN(PERIP ... Read More
A 67-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Chat w/GP: Set up family conference so that everyone can hear what GP & hospitalist have to say. Oncologist, too. Colon cancer that's spread is bad news, as ... Read More
A 23-year-old male asked:
Dr. Evans Prieston
44 years experience Pharmacology
Difficult To Say: Without knowing additional information, it would be difficult to give a for sure answer. Very often, a positive culture of the site of infection, an ... Read More
6
6 thanks
A 41-year-old member asked:
Dr. Robert Ryan
50 years experience Dentistry
Not necessarily: Warmth is one of the cardinal signs of inflammation, but inflammation is not necessarily due to infection. Do you have any other signs or symptoms? S ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month